MathSciNet Relay Station
MathSciNet bibliographic data
MR2168141 (2006f:60036) 60G12 (41A30 94A20)
Olenko, A. Ya. An estimate for the mean-square error of interpolations of random processes. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 72 (2005), 101--110; translation in Theory Probab. Math. Statist. No. 72 (2006), 113–123
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement